# SDR CALA2011122300825

- Difficulty date: December 23, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 43,156 hours, 15,202 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: BACC10BN500L5ME
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

LOST PRESSURIZATION AT FL 360.  NO INDICATION.  SLOW CABIN CLIMB RATE - APPX 500 FPM.  ABLE TO CONTROL CABIN DURING EMERG DESCENT IN "MAN".  BITE CHECKED BOTH PRESSURE CONTROLLERS - CHECKED OK.  FOUND PNEUMATIC DUCT PRESSURE SEAL IN AFT KEEL BEAM WITH BAD CLAMP, REPLACED CLAMP IAW TASK 36-13-01-420-801, CHECKED OK.
